3 posts Page 1 of 1
Hi all

I posted before about putting on a lot of weight on rebif. I have been with the neurologist since and have had a slew of tests. The neurologist insisted that weight gain is not a symtom of taking rebif. I explained to him I only consumed 1400 calories a day, 20 grams of fat and less than 5 grams of saturated fat. After first tests the neurologist said he believed me that it was not what I was eating.

Despite insisting at the start it was not the rebif they took me off it after blood tests and say they are going to put me on another medication. I suppose what I am trying to say is there anyone who has any insight on this.I am worried and perplexed as I definitely felt a shift in attitude.
Any help would be greatly appreciated!
Valley
Hey,
Did you check your thyroid hormones? DMD's sometimes affect it. At least in my case happened.
Good luck.
I would not focus on why he took you off that drug but rather he is doing blood tests and being proactive in doing something.
It's not like Google didn't throw a load of links up for rebif and weight gain, so even if he doesn't think it's related he is doing something for you to look into you with out the need for him to acknowledge a link.
3 posts Page 1 of 1

Who is online

Users browsing this forum: Google [Bot] and 3 guests